# SDR SWAA106558

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 64,080 hours, 61,737 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DESCENDING INTO MDW FWD LAV SMOKE ALARM ALERTED.  NO SMOKE OR FIRE NOTED.  REMOVED AND REPLACED DETECTOR PER MM.
